# SDR SWAA2022020775922

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 65,507 hours, 38,227 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE PANEL (LOCATED AT MID SPAN DEFLECTION CONTROL RIB) CENTER ATTACHING BRACKET IS CRACKED APPROX. 1 INCH. / REMOVED AND REPLACED BRACKET REF SRM 51-40-02 AND SIP.
